# SDR SIMA20230829001

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 18,307 hours, 11,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN EMERGENCY CEILING LIGHT INOP-C/A-RAR FWD LH CABIN EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD.
